Hail, Lac Qui Parle
- When
- June 17, 5:37 PM CST
- Where
- Lac Qui Parle County, Dawson
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.930, -96.070
A large cluster of thunderstorms that formed across the eastern Dakotas, moved eastward and developed a long-lived bow echo that moved across southern Minnesota during the evening of Sunday June 17th. Numerous trees, power lines, barns and roofs were damaged or destroyed across a large portion in southern Minnesota.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MPX wrote it up.
A large cluster of thunderstorms that formed across the eastern Dakotas, moved eastward and developed a long-lived bow echo that moved across southern Minnesota during the evening of Sunday June 17th. Numerous trees, power lines, barns and roofs were damaged or destroyed across a large portion in southern Minnesota.
Winds were clocked at 78 mph at the Appleton Airport, and knocked down power lines, tore open a machine shed on a farm place north of Appleton, and twisted the foundation for a grain dryer, snapping the liquid propane line to it. Five power poles along Minnesota Highway 7 just north of Appleton were toppled, knocking out power to rural areas and about of Appleton for two to three hours.
In Lac Qui Parle County, the winds tore metal roofing off a portion of a building in Madison, and snapped small tree branches in town.
In eastern Kandiyohi County, the roof of a shed at the Central Lakes Cooperative just outside of Atwater was torn off and a turkey barn on Highway 12 was damaged. Highway crews used snowplows to move numerous branches from State Highway 12 in Atwater, and power was affected in five substations in the region, particularly the one in Atwater.
The western and northwestern portions of Meeker County were hit hard with severe damage around Grove City, where at least 14 buildings were damaged, including six turkey barns, sheds, grain bins and one residence with extensive roof damage. The Meeker Cooperative said more than 30 power poles were lost and numerous lines downed because of wind and falling trees. The athletic fields at the High School in Grove City were damaged, with football bleachers flipped over onto the field and a dugout damaged on the baseball field. A section of State Highway 4 in Meeker County was shut down due to debris on the road.
Golf ball sized hail and some two inches in diameter were reported in Le Sueur, Rice and Goodhue counties but no major damage was reported.
In addition to the severe winds and hail, very heavy rainfall occurred, especially in the communities of Willmar, Cannon Falls, and Jordan. All three areas reported rainfall of more than 3 inches, with led to flooding. Transportation officials closed Highway 20 near Cannon Falls and Highway 50 near Miesville Monday morning due to flooding. The flooding damaged roads, bridges, utilities, buildings and recreation areas. Preliminary damage assessments revealed more than 5 million dollars in costs and damages.
Wind storms and flooding during the period June 14-21 led to Dakota, Goodhue, Kandiyohi, Meeker, Rice and Sibley counties being among those Minnesota counties designated disaster areas by presidential declaration on July 6, 2012.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 17, 5:10 PM CST, 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 610 PM CDT SUN JUN 17 2012 .UPDATED FOR 00Z AVIATION DISCUSSION BELOW... .DISCUSSION... TO SAY THE NEXT FEW DAYS WILL BE ACTIVE IS AN UNDERSTATEMENT WITH SEVERAL ROUNDS OF THUNDERSTORMS/SEVERE WEATHER EXPECTED...ALONG WITH A RISK FOR MORE FLASH FLOODING. STILL ANTICIPATING A SEVERE WEATHER EPISODE THIS AFTERNOON INTO TONIGHT. LOOKING LIKE WE GET A BREAK IN THE ACTION DURING THE DAY MONDAY...BEFORE A WARM FRONT COMES SURGING BACK NORTH MONDAY NIGHT. THIS FRONT WILL BE ANCHORED OVER THE AREA TUESDAY THOUGH WEDNESDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED OVER THOSE TWO DAYS. BESIDE SEVERE WEATHER TUESDAY/WEDNESDAY...FLOW WILL BE NEARLY PARALLEL TO THE FRONT...WITH THREAT FOR TRAINING THUNDERSTORMS AND FLASH FLOODING EXISTING THOSE DAYS. WATER VAPOR IMAGERY ALONG WITH RAP ANALYSIS SHOWS A VERY STRONG UPPER JET /100-150 KTS/ SLAMMING ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS RIGHT NOW. BATCH OF SHOWERS CONTINUES TO WORK EAST ACROSS MN INTO WI THIS AFTERNOON ON NOSE OF 40 KT LLJ AND LEADING BLAST OF THETA-E ADVECTION. BACK FURTHER WEST...STARTING TO SEE A NICE WARM FRONT TAKE SHAPE BEHIND THE CLOUDS IN SW MN INTO NE SD...ALMOST RIGHT ALONG THE BUFFALO RIDGE. MLCAPES SOUTH OF THE BOUNDARY IN ERN SODAK HAVE INCREASED TO AROUND 3000 J/KG. INCREASING WINDS ALOFT AND BACKING WINDS NORTH OF THE BOUNDARY HAVE RESULTED IN BOTH DEEP LAYER SHEAR /NOW AROUND 50 KTS/ AND 0-1KM SHEAR /25-30 KTS ALONG THE WARM FRONT/ INCREASING QUITE A BIT THIS AFTERNOON. HI-RES GUIDANCE ALL SIMILAR WITH INITIATING CONVECTION BY 22Z ALONG THE SD/MN BORDER AROUND YELLOW MEDICINE/LAC QUI PARLE COUNTIES. GIVEN SHEAR AND INSTABILITY PROFILES...STORM TYPE WILL BE SUPER CELLULAR WITH A GOOD RISK OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES THROUGH ABOUT 0/1Z. WHAT IS MORE WORRISOME IS WHAT HAPPENS AFTER THESE STORMS INITIATE. IT DOES NOT MATTER WHAT HI-RES GUIDANCE YOU LOOK AT...HRRR/NMM/ARW/MPX-WRF...THEY ALL CONGEAL THE STORMS OVER CENTRAL MINNESOTA INTO A LINE AND SEND IT RACING EAST ACROSS THE AREA TONIGHT. BIG WORRY HERE IS THAT PARAMETERS APPEAR TO BE COMING TOGETHER FOR THE FORMATION OF A SIGNIFICANT DERECHO THIS EVENING THAT THEN ROUGHLY FOLLOWS I-94 DOWN INTO THE TWIN CITES. BY 6Z...THE RAP HAS MUCAPE OVER THE TWIN CITIES OF AROUND 2500 J/KG...DCAPE OF AROUND 1000 J/KG...AND MOST WORRISOME OF ALL...AN H85 LLJ INCREASING TO BETWEEN 65 AND 70 KTS ALL POINT TO THE POTENTIAL FOR A SIGNIFICANT DERECHO. THE BIG HOPE IS THAT SIGNIFICANTLY RAIN COOLED AIR /TEMPS IN RAIN HAVE FALLEN INTO THE LOW AND MID 60S/ WILL STABILIZE THE BOUNDARY LAYER ENOUGH ACROSS ERN MN THAT BOUNDARY LAYER CAN NOT RECOVER ENOUGH TO ALLOW WINDS TO REACH THE SFC AND WE END UP WITH AN ELEVATED MCS. EITHER WAY YOU SLICE IT...LOOKS LIKE IT WILL BE A LONG NIGHT FOR THE MPX AREA. TONIGHT...MODELS DRIVE A FRONT EAST OF THE AREA...WITH MONDAY NOW LOOKING DRY DURING THE DAY AND CUT POPS OUT OF ALL BUT THE FAR SE CWA. LATE MONDAY NIGHT...THE WARM FRONT COMES SURGING BACK NORTH...WITH MODELS SHOWING ANOTHER ROUND OF THUNDERSTORMS COMING INTO WRN AND CENTRAL MN MAINLY AFTER 06Z TUESDAY ON YET ANOTHER 50 KT LLJ. THIS THEN LEADS US INTO WHAT IS LOOKING LIKE THE MOST ACTIVE WEATHER PERIOD IN THE COMING DAYS FOR TUESDAY THROUGH WEDNESDAY. GOOD NEWS HERE IS MODELS ARE NOW SHOWING BETTER AGREEMENT WITH EACH OTHER THESE TWO DAYS...WITH THE ECMWF NOW BEING LESS PROGRESSIVE AND SHOWING FRONTAL PLACEMENT MUCH MORE SIMILAR TO WHAT THE GFS HAS BEEN SHOWING THE PAST COUPLE OF DAYS. WILL BE VERY WARM AND HUMID SOUTH OF THE BOUNDARY...WITH A VERY UNSTABLE AIRMASS LIKELY IN PLACE BOTH DAYS. DURING THE DAY TUESDAY...MAY NOT SEE MUCH ACTIVITY AS STRONG CAPPING INVERSION...WITH H7 TEMPS INCREASING TO AROUND +14C...BUT TUESDAY NIGHT...MODELS SHOW MID LEVEL TEMPS COOLING...WITH ALL SORTS OF CONVECTION TAKING OFF. WORRY BOTH TUESDAY AND WEDNESDAY IS THAT BESIDE ALL THE INSTABILITY...AN IMPRESSIVE 70-90 KT SW MID-LEVEL JET WILL BE SPLAYED OUT ACROSS CENTRAL MN...WITH PLENTY OF SHEAR PRESENT FOR ORGANIZED/SEVERE CONVECTION. IN ADDITION...UPPER FLOW WILL BE NEARLY PARALLEL TO THE FRONT TUES/WED...WHICH MEANS POTENTIAL FOR TRAINING STORMS WILL BE HIGH...AND WITH PWATS UP AROUND 2 INCHES /180 PERCENT OF NORMAL/...FLASH FLOODING WILL AGAIN BE A CONCERN. MODELS FINALLY SHOWING WNW FLOW DEVELOPING ALOFT BY THURSDAY...WITH THE MOISTURE AND ASSOCIATED RAIN FINALLY GETTING KICKED OUT OF HERE. FOLLOWED THE ECMWF FOR THU/FRI...WHICH IS DRY...BUT THE GFS DOES SHOW ANOTHER WAVE MOVING ACROSS THE AREA THU NIGHT/FRI...JUST AS THE ECWMF SLIDES A 1020 MB HIGH ACROSS THE AREA. BETTER AGREEMENT FOR THUNDERSTORMS SHOWS UP SATURDAY WHEN THE ECWMF/GFS SHOW A STRONG WARM FRONT MOVING UP INTO THE MPX AREA AS A SFC LOW WORKS ACROSS SODAK INTO IA. AS A RESULT...BROUGHT CHANCE POPS BACK FRIDAY NIGHT THOUGH SAT NIGHT. LOOKING JUST BEYOND THE FORECAST...THE GFS/ECMWF SHOW AN UPPER RIDGE BUILDING IN ACROSS THE CENTRAL CONUS FOR THE LAST WEEK OF JUNE...WITH SIGNS OF A DECENT HEAT WAVE SHOWING UP FOR THE END OF JUNE. && .AVIATION... /00Z TAF ISSUANCE/ SEVERE CONVECTION FIRING OVER NORTHEAST SODAK AND INTO WC MN AT THIS TIME. THIS WILL QUICKLY SPREAD EAST OVERNIGHT WITH THE HIGH PROBABILITY OF MCS AFFECTING EASTERN AREAS MAINLY AFTER 03Z-04Z THROUGH 09Z/10Z TO THE FAR EAST. CONTINUED WIND IN KMSP AND INTRODUCED AT KRNH AND KSTC AS WELL. WILL LIKELY SEE SOME STRATUS DEVELOP BEHIND SYSTEM AS IT MOVES THROUGH...WITH BEST POTENTIAL OF LOW END MVFR CIG/BR OVER THE NORTHEAST AREA. GUSTY SOUTHEAST TO SOUTH WIND BECOMING SOUTHWEST TO WEST LATE TONIGHT AND MONDAY MORNING AS SYSTEM MOVES THROUGH. WILL HAVE TO WATCH REDEVELOPMENT POTENTIAL OVER MAINLY WEST CENTRAL WISCONSIN IN THE AFTERNOON BEFORE FRONT MOVES THROUGH. GUSTY WEST WINDS POSSIBLE MAINLY OVER WESTERN AREAS AFTER 18Z AS DRIER AIR WORKS EAST OVER THE AREA. .KMSP...INITIAL THUNDER THREAT EXITING INTO WESTERN WISCONSIN. WILL HAVE TO WAIT FOR FURTHER DEVELOPMENT WEST. THIS SHOULD WORK INTO CENTRAL/EASTERN MN MAINLY AFTER 03Z AS MCS WITH SIGNIFICANT WIND A DEFINITE THREAT/ HELD ONTO THAT FOR NOW...AND SHOULD THIS WORK EAST OF THE AREA AFTER 06Z. MAY SEE PERIOD OF MVFR STRATUS BEHIND MCS BUT THAT SHOULD CLEAR OUT EARLY MONDAY MORNING WITH FRONT MOVING THROUGH BY 18Z. WEST WINDS MAY INCREASE AND BECOME GUSTY BEHIND SYSTEM INTO THE AFTERNOON. OUTLOOK... MONDAY NIGHT...VFR/MVFR WITH CHC OF TSRA AFTER 06Z. WINDS SW 10KT SHIFTING SE LATE. TUESDAY...VFR/MVFR WITH TSRA POSSIBLE. SE TO S WINDS 20 TO 25 KTS. WEDNESDAY...VFR/MVFR WITH TSRA POSSIBLE. WINDS NW AT 12 TO 17 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/DE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1249 PM CDT SUN JUN 17 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 181800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1249 PM CDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS WEST CENTRAL INTO CENTRAL MINNESOTA FOR THIS AFTERNOON...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS EXTENDING EAST ACROSS THE REST OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 3 PM AND 5 PM TODAY FROM NORTHEAST SOUTH DAKOTA INTO WESTERN MINNESOTA NORTH OF A WARM FRONT. THIS ACTIVITY WILL LIKELY BE IN THE FORM OF SUPERCELLS...WITH THE THREAT FOR VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES EXISTING. AS THE AFTERNOON PROGRESSES...THESE STORMS ARE EXPECTED TO CONGEAL INTO A LINE OVER CENTRAL MINNESOTA THAT WILL THEN MOVE SOUTHEAST ACROSS THE AREA THIS EVENING AND TONIGHT WITH AN ATTENDANT RISK FOR DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE HIGHEST RISK FOR SEVERE WEATHER TONIGHT WILL EXIST MAINLY NORTH OF A WILLMAR TO ROCHESTER LINE. FURTHER EAST...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO WORK ACROSS EASTERN MINNESOTA INTO WESTERN WISCONSIN THIS AFTERNOON. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE WITH SOME SMALL HAIL POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AGAIN MONDAY NIGHT AS A WARM FRONT RAPIDLY PUSHES NORTH BACK INTO THE AREA. THIS FRONT WILL BE STALLED OUT OVER THE AREA TUESDAY THROUGH WEDNESDAY...WITH A FEW ROUNDS OF THUNDERSTORMS EXPECTED BOTH DAYS. SEVERE WEATHER WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. IN ADDITION...TRAINING OF THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY...WITH THE RISK FOR FLASH FLOODING EXISTING IF MULTIPLE STORMS CAN TRAIN OVER THE SAME LOCATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON IN WEST CENTRAL MINNESOTA. THE POTENTIAL NEED FOR SPOTTERS WILL SPREAD EAST FROM CENTRAL MINNESOTA INTO EASTERN MINNESOTA AND WESTERN WISCONSIN TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT SUN JUN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 8 S FAIRMONT 43.53N 94.46W
06/14/2012 MARTIN MN TRAINED SPOTTER
DELAYED REPORT MACHINE SHOP ROOF DAMAGE..SEVERAL LARGE
TREES DOWN
&&
L. SCHALLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT SUN JUN 17 2012
MNZ047-048-054>056-172330-
CHIPPEWA-LAC QUI PARLE-POPE-STEVENS-SWIFT-
547 PM CDT SUN JUN 17 2012
AT 544 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING NEAR BELLINGHAM. THESE STORMS WERE MOVING NORTHEAST AT 40
MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BELLINGHAM.
CERRO GORDO.
LOUISBURG.
MILAN.
APPLETON.
BIG BEND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4527 9640 4526 9629 4523 9627 4523 9623
4520 9618 4520 9612 4540 9613 4542 9625
4552 9626 4564 9618 4534 9547 4495 9605
4515 9646
TIME...MOT...LOC 2247Z 222DEG 33KT 4514 9624The Sioux Falls radar (KFSD), 158 km away, was scanning. The volume nearest the first event began at 23:34 UTC.
25 thunderstorm wind, 22 hail, 13 heavy rain, 7 flash flood, 4 funnel cloud, 2 tornado. Local standard time, as filed.
The funnel was witnessed near Holloway by multiple storm chasers and trained spotters.
Hail lasted for 5 to 7 minutes with the largest stone up to golf ball size.
The tornado touched down very briefly in a corn field. Some corn was damaged.
Several buildings in Madison sustained damage, with roofs ripped off and debris blocking roads. Power was out for nearly two hours.
Severe straight-line winds caused a widespread area of damage from north of Terrace, east-northeast through the Sedan area towards Grove Lake. Damages consisted of uprooted trees, structural damage, and damage to grain bins.
Several power lines were blown down.
A small shed and a playhouse were blown into a corn field. About two dozen trees were broken or toppled.
The hail dented vehicles, a roof and siding. The ground was white from several minutes of hail.
Several large tree limbs were blown down.
A line of severe straight-line winds, estimated over 75 mph, occurred north of Kandiyohi, then southeast to the city of Atwater. Numerous trees were uprooted, several barns were damaged or destroyed, windows were blown out in several communities, and power was out for several hours.
Estimated severe straight-line winds of 75 mph caused major damage centered one mile south of Grove City, approximately 5 miles wide (east & west) to 6 miles north of Grove City. Damage was associated with dozens of trees, multiple power lines snapped and blown down, 14 buildings reported or found damaged moderately to severe to include over 1 half dozen metal barns, sheds, grain bins and one house with 1/2 roof torn off. Grove City High School bleachers blown over as well.
A line of severe straight-line winds caused numerous large trees to snap off, and power poles to bend over around Cosmos.
Several large trees were uprooted.
The southwestern portion of Hutchinson lost power due to numerous power lines blown down.
Several power lines were blown down causing power outages around Stewart.
Several utility poles, north of Hazel Run, were snapped off.
A tractor trailer was blown over on Highway 212 west of Sacred Heart.
Several very large trees were uprooted in Lester Prairie.
Several very large trees were uprooted in Glencoe.
North of the city of New Germany, severe straight-line winds caused damage to five sheds, with two completely destroyed. In addition, three corn bins were damaged, one turned over, one was wrapped around a tree, and one damaged by another falling on it.
Severe straight-line winds caused a home to lose 50 percent of their roof.
A measured wind gust from a hand held anemometer.
Several trees were blown down north and east of Buffalo Lake.
The city of Glencoe had significant street flooding which caused some streets to close.
Highway 22, between County Road 11 and 67, northwest of Biscay was closed due to flooding. The public reported up to 5 feet of water over the roadway.
The underpass on Bridge Street was closed due to flooding.
Due to approximately 3.5 inches of rainfall during a short period of time, Maplewood Road in Dahlgren Township, between Market Ave and County Road 41 was closed due to a culvert wash-out.
A few power lines were blown down in Burnsville causing isolated power outages.
A measured wind gust northwest of New Market.
Significant street flooding caused some roads to close around Northfield and Dundas.
Several roads were closed in northeast Rice County due to water over the road. Specifically, County Road 3, west of Webster, and County Road 42 and Kellogg Ave, south of Highway 19 was closed, with the shoulders washed out.
Flooding was observed on Highway 52 near Cannon Falls, with some flooding reports on County Road 1, 14 and 18.
An observer measured 3.12 inches of rainfall in the last 24 hours.
An observer measured 3.43 inches of rainfall in the last 24 hours.
An observer measured 3.31 inches of rainfall in the last 24 hours.
An observer measured 3.30 inches of rainfall in the last 24 hours.
An observer measured 3.01 inches of rainfall in the last 24 hours.
An observer measured 3.21 inches of rainfall in the last 24 hours.
An observer measured 3.78 inches of rainfall in the last 24 hours.
An observer measured 3.29 inches of rainfall in the last 24 hours.
An observer measured 3.06 inches of rainfall in the last 24 hours.
An observer measured 2.90 inches of rainfall in the last 24 hours.
An observer measured 4.26 inches of rainfall in the last 24 hours.
An observer measured 3.70 inches of rainfall in the last 24 hours.
An observer measured 2.20 inches of rainfall in the last 24 hours.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2012Every state in 2012This day in weather historyThe tornado archive for Minnesota, 2012Warnings in Minnesota, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 382992, 377483, 377496, 377495, 377498, 377497, 393252, 382966, 382955, 383015, 377488, 382954, 377489, 393257, 393260, 377499, 382956, 382959, 382967, 382960, 383303, 382961, 382962, 382973, 382964, 392849, 382963, 382969, 382971, 382965, 382972, 382978, 383273, 377492, 382980, 377500, 382975, 383283, 377502, 383322, and more.